# SDR SWAA2022031441087

- Difficulty date: August 13, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY BS 947 WL 170 LBL 10 BULKHEAD SUPPORT ANGLE / RECEIVED NEW BULKHEAD SUPPORT ANGLE BS947 WL170 LBL10 ON P.O.#758389 WAS MISSED DRILLED. NEW PART ON NRC#T965134.
